Thyroid Disease Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
675 Posts
Discussion Starter · #1 ·
I had my 2nd Covid shot a week ago.
BioNTech, Pfizer vaccine.
The following day I started not feeling well.
Four days after that shot I had bloodwork drawn for thyroid levels.
My TSH went from below range <0.10 - (range) 0.40 ~ 4.50 , to 6.01 .
My T4 & T3 were lower than usual too.
I don't know if absorption was affected or the communication between thyroid & pituitary.
I do know I will not be taking any more vaccines.
I am slowly starting to feel better.
I almost forgot how it feels to be hypothyroid.
 

·
Super Moderator
Joined
·
6,657 Posts
Interesting. I'm having hives over here going on 10 weeks now after having the Shingrex vaccine and a DTap vaccine one week later. They are labeling me Autoimmune Chronic hives and telling me to double triple up on antihistamines.
 

·
Registered
Joined
·
233 Posts
I think more thyroid hormone is needed when we are sick and/or fighting something off. I was told when getting a mammogram that lymph nodes can still be reacting up to six weeks later (because sometimes it shows up on the mammogram). Did you have to permanently change your dose after the vaccine?

Ive had the first two Pfizer shots and also the booster with just the standard reactions of fatigue, sore arm etc. I also had the two Shingrix shots, those were quite yukky. Sorry you got hives Lovlkn. :( They told me not to get anything at least two weeks after the Shingrix.
 

·
Registered
Joined
·
675 Posts
Discussion Starter · #4 ·
I'm feeling much better now but still don't feel like I did B4 the 2nd shot.
I got a new Doctor again as the past 4 retired because of Covid one right after the other.
The new one agreed to treat me by the way I feel cause my TSH levels are always way below (0) accept after the covid shot.
The last tests I had were right b4 pandemic & showed a slightly high ANA test which I've had B4.
It will be negative then positive.
I told the new Doctor it because of Hashi's but he wants me to go to a Rheumatologist because he thinks I have something else wrong. Hashi's can cause a high ANA & so can Graves.
I been through this all before years ago and all they found was Hashi's & Vitiligo which I've had for almost 50 years.
I ain't going to anymore Doctors....or having all the same test again....
I don't have the time.......
 
1 - 4 of 4 Posts
Top